# SDR IPXA2019052542466

- Difficulty date: May 21, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 58,882 hours, 19,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 CORROSION ON FUSELAGE SKIN NEAR STA 655, S-34L - S-35L. REPAIR IAW SRM 53-00-01 ALLOWABLE DAMAGE 1, REV 74.00.
